MAUDE Adverse Event Report: HAEMONETICS CORPORATION LN CSE-E-US MACHINE; CELL SAVER ELITE

HAEMONETICS CORPORATION LN CSE-E-US MACHINE; CELL SAVER ELITE
Model Number CSE-E-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 11/19/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Preliminary autopsy found microthrombi consistent with endometrial material in all lobes of both lungs.A field service engineer inspected and performed all functional test and confirmed that all functions passed.The unit is operating within manufacturing standards.
 
Event or Problem Description
On january 2, 2020, haemonetics was informed of a patient fatality via a medwatch 3500a (003902226-2019-0001) sent in the mail.Surgery progressed normally.Est.Blood loss 300ml.At conclusion when closing skin and returning blood to patient the patient went into cardiac arrest.Patient expired despite resuscitation efforts.

Brand Name
LN CSE-E-US MACHINE
Common Device Name
CELL SAVER ELITE
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key9643651
Report Number1219343-2020-00004
Device Sequence Number11387868
Product Code CAC
UDI-Device Identifier30812747016616
UDI-Public(01)30812747016616
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSE-E-US
Device Lot Number15H569SPG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age26 YR